# SDR AALA202405289559

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 23,191 hours, 9,195 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: TM1131
- Condition: Defective
- Location: Yellow Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO RIC DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC RESERVOIR OVERHEAT MESSAGE AND THE FLIGHT CREW SHUT DOWN THE YELLOW HYDRAULIC SYSTEM. THE AIRCRAFT LANDED SAFELY AT RIC AND WAS TOWED TO THE GATE. MAINTENANCE REPLACED YELLOW HYDRAULIC SYSTEM TRANSDUCER 3381GR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
